Moustapha Pemy, Ph.D.


Dr. Moustapha Pemy

Contact Info

7800 York Road, Room 341


Ph.D., Mathematics
University of Georgia
Diploma in Mathematics,
ICTP Trieste, Italy
B.S. & M.S., Mathematics
Universite de Yaounde 1, Cameroon

Areas of Expertise

Applied Mathematics
Financial Mathematics
Functional Analysis
Probability & Stochastic Processes

Recent Publications

  • Control of regime switching Lévy processes and application to optimal trading strategies, Journal of Applied Mathematics (to appear).
  • Optimal stopping of Markov switching Lévy processes, Stochastics 86 (2014), 341-369.
  • Viscosity solution of optimal stopping problem for stochastic systems with bounded memory, (with T. Pang and H. Chang), Stochastic Analysis and Applications 30 (2012), 1102-1135.
  • Optimal algorithms for trading large positions, Automatica 48 (2012) 1353-1358.
  • Optimal selling rule in a regime switching Lévy market, International Journal of Mathematics and Mathematical Sciences (2011), Article ID 264603, 28 pages.